American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A48) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ivo Marek and Daniel B. Szyld. Iterative and semi-iterative methods for computing stationary probability vectors of Markov operators . Math. Comp. 61 (1993) 719-731. MR 1192973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Giuseppe Buffoni. Nonnegative and skew-symmetric perturbations of a matrix with positive inverse . Math. Comp. 54 (1990) 189-194. MR 995208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Werner C. Rheinboldt and James S. Vandergraft. A simple approach to the Perron-Frobenius theory for positive operators on general partially-ordered finite-dimensional linear spaces . Math. Comp. 27 (1973) 139-145. MR 0325650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1